MathSciNet Relay Station
MathSciNet bibliographic data
MR1199316 35Q30 (76D05)
Besson, O.; Laydi, M. R. Some estimates for the anisotropic Navier-Stokes equations and for the hydrostatic approximation. RAIRO Modél. Math. Anal. Numér. 26 (1992), no. 7, 855–865.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement